General conditions for the unique solvability of initial-value problem for nonlinear functional differential equations
- 23 Downloads
We establish general conditions for the unique solvability of the Cauchy problem for systems of nonlinear functional differential equations.
KeywordsLinear Operator Cauchy Problem Functional Differential Equation Unique Solvability Natural Partial Ordering
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 9.M. A. Krasnosel’skii, E. A. Lifshits, Yu. V. Pokornyi, and V. Ya. Stetsenko, “Positive-invertible linear operators and solvability of nonlinear equations,” Dokl. Akad. Nauk Tadzhik. SSR, 17, No. 1, 12–14 (1974).Google Scholar
- 10.M. A. Krasnosel’skii and P. P. Zabreiko, Geometric Methods of Nonlinear Analysis [in Russian], Nauka, Moscow (1975).Google Scholar
© Springer Science+Business Media, Inc. 2008